All Journal Entries Journals
Previous | Next

This blows

Apr 06, 2012 - 8 comments
Tags:

subutex

,

Subutex Withdrawal

,

Suboxone

,

withdrawal

,

Opiate



It's 3:34 in the morning right now and I can't sleep for ****. Finally fully tapered off of subutex once and for all, but not without consequences... I forgot how terrible the RLS and cold sweats were in opiate withdrawal...showers feel awesome. Extra awesome even. Food tastes like crap half of the time and better than ever the other half. Weird right? I feel very confused throughout the day, light headed, sneezing A LOT. But worst of all is the legs...the constant moving legs that won't let me sleep. When will this end!

Comments
Post a Comment
1801781_tn?1373244154
by littlebit667, Apr 06, 2012
RLS s u c k s!  Have you tried epsom salts in your bath water??  Magnesium and calcium pills help some.  If you can talk to your doctor....they can prescribe NON addictive meds that are for RLS.  They work and kept me sane.  I still have RLS, but am able to stave it off with the meds.  My dr. said that walking an hour a day will help.  Sigh..have not tried that yet!  :)
Good luck!!

2103810_tn?1333707978
by Taylortrash56, Apr 06, 2012
Thanks for the response. I haven't even considered taking a bath at all actually...and I actually was recommended calcium supplements this morning and so far so good as far as the wiggles. I got about 3 hours of sleep last night somehow, if I can't manage to get at least another 3 tonight I'll call my doctor tomorrow morning and see what he can do for me. I have definitely noticed that the more I move around, the better I feel. Even though it is extremely difficult to get up in the first place! Thanks for the advice!

1801781_tn?1373244154
by littlebit667, Apr 06, 2012
My doc prescribed carbidopa Levo/Er  (generic for sinemet)!  It worked wonders for me and not too expensive.  takes about 30 min to kick in.  

Avatar_f_tn
by funkychick, Apr 10, 2012
I finished sub in feb, and can tell you your sleep will get better and improve. I got a seven day supply of zopliclone (a hypnotic) which I used when I really needed it. I also had lots of baths, made me feel so much better. Try exercise that also helps too, even though I know you won't feel like moving.

2103810_tn?1333707978
by Taylortrash56, Apr 11, 2012
Thanks for replying everybody. The RLS is getting to be much more manageable, today is day six and last night was my first good night of sleep. Every morning when I wake up I go outside and go for about a 3/4 mile walk, which used to make me laugh when somebody called that exercise. Now I can hardly manage that! But it is getting better. Thanks again.

Avatar_f_tn
by Lilasme, Apr 17, 2012
My heart goes out to you...I'm on day 22 of Sub withdrawal...and I feel your pain. Keeping busy does help a LOT...I find keeping my mind busy works the best. I had been sleeping better....until tonight...ugh. I tried taking Benedryl to sleep and that did help. Potassium is also supposed to help for the RLS (bananas are a good source) I think the hardest part in this marathon is that it lasts for so long....gets frustrating really fast...just have to stay focused and keep your eye on the prize...one freaking day at a time! God Bless ...hang in there!

Avatar_n_tn
by Ritchie102055, Nov 18, 2013
I don't know if anybody still checks this site for comments but I NEED HELP!!! I stopped methadone 60mg/day on 11/11/13 and began subutex 11/12/13. I went thru hell for 6 days. It's now Monday, 11/18 (4:30 a.m. EST) and I can't sleep. I even saw my Dr. on Saturday and he increased my dose. I can't tell if it is working for being so "out of touch with reality." He offered to put me back on methadone but I STOOD MY GROUND. Smart or Stupid? Right now I have NO appetite, I'm craving like mad, and I feel totally disconnected from life. Does it ever get better?
Richard

Avatar_n_tn
by Ritchie102055, Nov 19, 2013
BTW: I forgot to mention that my quality of life is near Zero... mostly due to bad choices I've made. I feel as if I am being punished. I'd rather not live this way. Living in fear isn't easy or worth it. Richard

Post a Comment